I am posting this as I am hoping it might help someone else. I have been on Prozac Effexor and take Lorazepam when needed and Clonazepam and a tiny bit of seroquel. A few months ago I talked to my Psychiatrist about coming off the medication to see where my body was at and also because I felt like a zombie. It really was not helping my fatigue, the dr agreed. So I slowly eliminated my prozac and effexor. It did give me back my feelings but I started to crash emotionally first I could not concentrate at all, nothing was making sense a real brain fog crash and then ten days ago had a total melt down, could not stop crying even cancelled my Physc appointment as I knew if he saw me he would put me back on all kinds of medication. Anyway I new I had to go back on to something and I was remembering when I was in hospital three years ago how much better my fatigue and fog were. So I looked at the meds I was taking then and the only one I stopped almost immediately after coming out of hospital was one called Zyprexa (It is a schizophrenic drug) Three days ago I took one 2mg tablet before bed, the next day I chipped all the ice of the patio, cleaned my kitchen, did all my washing and basically felt almost normal. I was thinking it was just a fluke (but still hoping of course). That night I could not get to sleep even with taking my sleep meds I was awake until 2 or 3 am. In the morning I again had an amazing day but decided to take Lorazepam for sleep and take half the 2mg Zyprexa. I slept well last night. I still feel normal but not quite so much energy. Tonight I am going to take the half tablet of Zyprexa along with the Lorazepam for sleep and see what happens. Of course I think you can all imagine how awesome I am finding this. I am crossing all fingers and toes that I have found a way to deal with this illness but also just waiting for it to disappear and go back to fogged life. I am going to try to post each day how this is working for me. Regards maps ps just looked at my icon, that is not what i wanted to select, should have been the clapping but can't see how to edit it.